Gassy Stomach And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...Diarrhea Nausea, Vomiting and Anorexia Gas, Bloating and Heartburn Taking Care of Yourself Gut Basics The gut includes the stomach, small intestine, large intestine, rectum, and anus. It is also called the gastrointestinal or GI tract. The gut plays an important role in keeping you healthy. It is where food is broken down, digested, and the nutrients absorbed into the system. It is also one of the body's first immune...
Ask the Experts

Gastro link and HIV drugs

I started Keletra and Truvada two years ago. I have had problems develop slowly with diarrhoea when I eat oil-based foods, bacon sausage and well as cooking with oil. After lots of tests I find I have bile salt absorption. Is this a side effect of...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...I am not aware of a general problem with bile salts due to Kaletra + Truvada but many patients certainly develop stomach/gut problems on that regimen which could be due to a range of issues. Taking meds with fiber, calcium supplements, judicious Read more »

Transmission of HIV via stomach ulcer?

Assuming that oral and esophygeal health are great, no microscopic tears or cut, no open wounds, what is the likelihood that a stomach ulcer would be the portal of entry for HIV? I understand that the virus is very weak and cannot live in HCl of...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
I am not aware of any data to answer the question. Read more »

HIV and stomach problems?

I have been HIV for about 2-3 years now. Latest lab is VL=undetecable while TCell count dropped from est. 800 to est. 600+. I am on Atripla and have been diagnosed with GAD as well as IBS. Lately, I have been suffering from a bad stomach condition...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
...Parasites could be a cause along with many other things. You may need to follow up with a gastroenterologist. Yes, anyone with a CD4 count AIDS by definition. HIV treatment can normally increased CD4 counts significantly Read more »

Can I Get HIV If Blood Drop On My Stomach

While having sex with a lady, a few drops of blood (3-4 drops) dropped on my pelvic area. The lady confirmed that she is HIV negative. But assuming that she is HIV positive, what is the possibility to get HIV. I was using Latex Condom and there was...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hi,Your HIV-acquisition risk would be nonexistent. HIV cannot permeate intact skin.Dr. Bob Read more »
Articles
Test Positive Aware Network

Norvir

...Laboratories, www.norvir.com , 1 (800) 222-6885 Potential side effects and toxicity: Most common side effects include weakness, stomach pain, upset stomach (nausea, diarrhea, and vomiting), tingling/numbness around the mouth, hands or feet,... Read more »
The Well Project

Lipodystrophy, Body Changes and HIV/AIDS

...studies show that lipodystrophy affects men and women differently.Women are more likely to see fat gain in their breasts and stomachs while menare more likely to see fat loss in their legs, arms, buttocks, or faces.However, many men and women... Read more »
The Well Project

Drug Interactions and HIV/AIDS

... Drugs to treat erectile dysfunction Drugs to treat tuberculosis Food Any pills that you take go through your stomach. What you eat can affect howmuch of your drugs get into your system. Most drugs are absorbed faster if yourstomach... Read more »
Test Positive Aware Network

Rescriptor

...protease inhibitor. Studies of this use, however, have not been published. Antacids (like Tagamet, Zantac, Prilosec, and Tums) and gastric achlorhydria (low stomach acid) decrease absorption of Rescriptor, so take at least one hour apart from... Read more »
Related Topics